Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 5, NWS Cleveland, OH

April 13, 2014

NWS Cleveland, OH issued this small craft advisory at Apr 13, 2014, 3:12 PM EDT. It took effect at Apr 14, 2014, 5:00 AM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 3:12 PM EDT (19:12 UTC)
In effect from
Apr 14, 2014, 5:00 AM EDT
Expired
Apr 16, 2014, 3:00 AM EDT
In force
46 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WHUS71 KCLE 131912
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT SUN APR 13 2014

LEZ142>149-140315-
/O.NEW.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
312 PM EDT SUN APR 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 10 PM EDT
TUESDAY. 

* WINDS AND WAVES: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS
  TONIGHT AND TO 20 TO 30 KNOTS MONDAY THEN DIMINISH SOME FOR
  MONDAY EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO
  25 KNOTS LATE MONDAY NIGHT INTO TUESDAY. WINDS WILL DIMINISH
  TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 2 TO 4
  FEET MONDAY AND TO 3 TO 5 FEET MONDAY NIGHT INTO TUESDAY BEFORE
  SUBSIDING TUESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
10 follow-up statements
218 
WHUS71 KCLE 140114
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
914 PM EDT SUN APR 13 2014

LEZ142>149-140915-
/O.CON.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
914 PM EDT SUN APR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
10 PM EDT TUESDAY...

* WINDS AND WAVES: SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS
  MONDAY THEN DIMINISH SOME FOR MONDAY EVENING BEFORE INCREASING
  OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE MONDAY NIGHT INTO
  TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES IN ICE FREE
  AREAS WILL BUILD TO 2 TO 4 FEET MONDAY AND TO 3 TO 5 FEET MONDAY
  NIGHT INTO TUESDAY BEFORE SUBSIDING TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
665 
WHUS71 KCLE 140703
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
303 AM EDT MON APR 14 2014

LEZ142>149-141515-
/O.CON.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
303 AM EDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY.

* WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO
  25 KNOTS TODAY THEN DIMINISH SOME FOR MONDAY EVENING BEFORE
  INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE MONDAY
  NIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES
  IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET TONIGHT AND EARLY
  TUESDAY BEFORE SUBSIDING TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
547 
WHUS71 KCLE 141331
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EDT MON APR 14 2014

LEZ142>149-142145-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 AM EDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY.

* WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL DIMINISH THIS
  EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS
  LATE TONIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING.
  WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET TONIGHT AND
  EARLY TUESDAY BEFORE SUBSIDING TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
306 
WHUS71 KCLE 141947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT MON APR 14 2014

LEZ142>149-150400-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
347 PM EDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY.

* WINDS AND WAVES: WEST WINDS 10 TO 25 KNOTS WILL DIMINISH THIS
  EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS
  LATE TONIGHT INTO TUESDAY. WINDS AND WAVES WILL DROP BELOW SMALL
  CRAFT ADVISORY CRITERIA BY TUESDAY EVENING. WAVES IN ICE FREE
  AREAS MAY REACH 4 TO 6 FEET TONIGHT AND EARLY TUESDAY BEFORE
  SUBSIDING TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
810 
WHUS71 KCLE 150209
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EDT MON APR 14 2014

LEZ142>149-151015-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1009 PM EDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE FROM MAUMEE
BAY TO RIPLEY NEW YORK UNTIL 10 PM TUESDAY.

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WILL
  INCREASE TO 15 TO 25 KNOTS TUESDAY. WINDS AND WAVES WILL DROP
  BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY EVENING. WAVES IN
  ICE FREE AREAS WILL BUILD TO 4 TO 6 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
776 
WHUS71 KCLE 150734
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 AM EDT TUE APR 15 2014

LEZ142>149-151545-
/O.EXT.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 AM EDT TUE APR 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 15
  TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7
  FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY
  CRITERIA TONIGHT.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
190 
WHUS71 KCLE 151319
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
919 AM EDT TUE APR 15 2014

LEZ142>149-152130-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
919 AM EDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 
  15 TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 
  TO 7 FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT 
  ADVISORY CRITERIA TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
367 
WHUS71 KCLE 151933
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT TUE APR 15 2014

LEZ142>149-160345-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
333 PM EDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 
  15 TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 
  TO 7 FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT 
  ADVISORY CRITERIA TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
252 
WHUS71 KCLE 160200
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT TUE APR 15 2014

LEZ142>149-160700-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1000 PM EDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FOR LAKE ERIE
FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO
  5 TO 15 KNOTS OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO
  LESS THAN 3 FEET BEFORE DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. 

&&

$$
952 
WHUS71 KCLE 160712
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 AM EDT WED APR 16 2014

LEZ142>149-160815-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
312 AM EDT WED APR 16 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 1:02 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 13, 1:02 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
102 PM EDT SUN APR 13 2014

.SYNOPSIS...
A STATIONARY FRONT JUST NORTH OF THE AREA WILL MOVE SLIGHTLY NORTH
AS A WARM FRONT TODAY AND BECOME NEARLY STATIONARY BY THIS EVENING.
LOW PRESSURE WILL MOVE NORTHEAST ALONG THE FRONT TO CENTRAL ONTARIO
CANADA BY MONDAY AFTERNOON. A COLD FRONT TRAILING FROM THE LOW WILL
SWEEP EAST ACROSS THE REGION EARLY MONDAY AFTERNOON. HIGH PRESSURE
WILL BUILD NORTHEAST INTO THE OHIO VALLEY BY TUESDAY NIGHT AND TO
MAINE BY WEDNESDAY NIGHT. ANOTHER WARM FRONT WILL LIFT NORTHEAST OF
THE AREA WEDNESDAY NIGHT AND BECOME NEARLY STATIONARY BY THURSDAY.
LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST ALONG THE FRONT THURSDAY
INTO FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
5H JET WILL MOVE ACROSS MICHIGAN AND HAS GENERATED SOME MIDDLE
LEVEL CLOUD COVER FROM LAKE ERIE INTO THE CENTRAL LAKESHORE
COUNTIES. CANT COMPLETELY RULE OUT A SPRINKLE FROM THIS AREA OF
CLOUD COVER BUT WILL NOT BE ENOUGH COVERAGE TO DESERVE A MENTION
IN THE FORECAST. THIS AREA OF CLOUD COVER SHOULD LIFT TO THE
NORTHEAST THROUGH THE AFTERNOON WITH FILTERED SUNSHINE EXPECTED
FOR THE COUNTY WARNING AREA. TEMPERATURES ARE 10 TO 15 DEGREES
HIGHER THAN THIS TIME YESTERDAY. SO WITH THAT SAID WE WILL BOOST
HIGHS SLIGHTLY...ESPECIALLY IN THE BETTER DOWNSLOPE LOCATIONS.

PREVIOUS DISCUSSION...

BROAD UPPER LEVEL RIDGE WILL CONTINUE TO SHIFT EAST TO THE EAST
COAST BY MONDAY MORNING WITH A DIGGING UPPER LEVEL TROUGH APPROACHING
THE REGION.

THIS SHOULD SET IN MOTION A FAIRLY VIGOROUS VORTICITY MAXIMUM THAT
WILL BEGIN TO APPROACH THE WESTERN PORTIONS OF THE FORECAST AREA BY
THIS EVENING.

TEMPERATURE AND DEW POINT SPREAD IS QUITE LARGE ACROSS THE FORECAST
AREA AT THIS TIME INDICATING SOME FAIRLY DRY AIR ACROSS THE REGION.
I DONT EXPECT ANY PRECIPITATION OVER MUCH OF THE FORECAST AREA
THROUGH THE DAY TODAY.

DUE TO THE STRONG WARM AIR ADVECTION...WINDS WILL LIKELY MIX DOWN TO
THE SURFACE WITH OCCASIONAL WIND GUSTS UP 40 MPH POSSIBLE. THE
STRONG WARM AIR ADVECTION THAT WE ARE STARTING OUT WITH AT THIS
TIME WILL CONTINUE THROUGH THE DAY TODAY. EXPECTING TO SEE HIGHS
CLIMB WELL INTO THE 70S ALL AREAS WITH SOME LOCATIONS POSSIBLY
TOPPING OUT AT 80 DEGREES FOR A HIGH TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL TROUGH PUSHES FURTHER EAST INTO THE REGION TONIGHT
THROUGH TUESDAY AND EVENTUALLY BECOMES NEGATIVELY TILTED BY THE END
OF THE PERIOD. THIS ONLY MEANS ONE THING AND IT DOES NOT LOOK PRETTY
FOR SPRING. COLD AIR ADVECTION AND POSSIBLE SNOW WILL RETURN TO THE
REGION FOR TUESDAY INTO EARLY WEDNESDAY.

IN THE MEAN TIME...LOW PRESSURE IS PROGGED TO MOVE JUST WEST OF THE
AREA INTO THE GREAT LAKES LATER TODAY INTO TONIGHT. THIS STORM
SYSTEM WILL FORCE A COLD FRONT TO MOVE EAST INTO THE FORECAST AREA
EARLY AFTERNOON ON MONDAY. DUE TO THE EXTENSIVE CLOUD COVER EXPECTED
AHEAD OF THE COLD FRONT...INSTABILITY MAY BE REDUCED AND THIS WILL
HELP TO DECREASE THE THREAT FOR THUNDERSTORMS. THEREFORE...WILL KEEP
ONLY A MENTION OF A CHANCE FOR THUNDERSTORMS. MOISTURE SHOULD BE
ENOUGH TO SUPPORT THE POTENTIAL FOR CATEGORICAL POPS FOR SHOWERS
AHEAD OF THE COLD FRONT MONDAY.

COLD FRONT SHIFTS EAST OF THE AREA BY MONDAY EVENING AND MUCH COOLER
AIR WILL RETURN. UNFORTUNATELY...850 MB TEMPERATURES DROP TO -10
DEGREES C BEHIND THE COLD FRONT. RAIN SHOWERS WILL LIKELY CHANGE
OVER TO SNOW SHOWERS BEFORE TRANSITIONING OVER TO SOME LAKE EFFECT
IN THE EAST. THE COLD 850 MB TEMPERATURES IN COMBINATION WITH LAKE
TEMPERATURES HOVERING AROUND 40 DEGREES F...LAKE INSTABILITY COULD
DEVELOP ENOUGH TO PRODUCE SOME LAKE EFFECT SNOW SHOWERS TUESDAY INTO
TUESDAY NIGHT. SOME MEASURABLE SNOW POSSIBLE IN THE HIGHER
ELEVATIONS.

HIGH PRESSURE RIDGE BUILDS EAST OVER THE REGION FAIRLY QUICKLY ON
WEDNESDAY AND THEN EAST OF THE REGION BY THURSDAY. WE SHOULD SEE A
RETURN BACK TO FAIR WEATHER DURING THE LATTER PORTIONS OF THE WORK
WEEK.

AIR MASS WILL REMAIN QUITE WARM TONIGHT INTO MONDAY MORNING UNTIL
THE COLD FRONT MOVES THROUGH THE AREA. THIS WILL BE FOLLOWED BY
STRONG COLD AIR ADVECTION BEGINNING MONDAY EVENING AND CONTINUING
UNTIL WEDNESDAY MORNING. WARMING TREND DEVELOPS AGAIN AS RETURN
SOUTHEASTERLY FLOW ON THE BACK SIDE OF THE HIGH PRESSURE MOVES INTO
THE REGION LATER IN THE WEEK.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
TEMPERATURES WILL BE NEAR NORMAL. IT WILL BE DRY TO START AND THEN
BY LATE FRIDAY AND INTO THE WEEKEND THE MODELS DIVERGE. THE GFS
MODEL HAS A STRONG COLD FRONT MOVING THROUGH THE AREA ON
FRIDAY...WHILE THE ECMWF HAS A WEAK FRONT. AT THIS TIME WITH THE
UNCERTAINTY KEPT CHANCE POPS IN THE FORECAST FROM FRIDAY THROUGH
SATURDAY UNTIL THE TRENDS CAN BE DETERMINED.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WINDS GUSTING TO 25 TO 30 KNOTS THIS AFTERNOON SHOULD SETTLE DOWN A
LITTLE WITH SUNSET THEN PICK BACK UP LATER IN THE NIGHT THRU MON
MORNING TO BE GUSTING 30 TO 35 KNOTS WITH PEAK GUST TO 40 KNOTS
POSSIBLE. THUS...EXPECT QUITE A LOT OF MECHANICAL TURBULENCE IN THE
LOWER LEVELS ON TAKEOFF AND LANDINGS. WILL CARRY LLWS FOR A WHILE
TONIGHT WHEN THE WIND DIMINISH SOME DUE TO THE MORE ABRUPT CHANGE IN
THE FIRST 1K FEET DURING THAT TIME.

RH FIELDS INDICATE THAT WE SHOULD SEE DRY CONDITIONS AND VFR LEVEL
CLOUDS UNTIL THE LATTER PART OF THE NIGHT WHEN SOME LOWER CLOUDS AND
MORE NUMEROUS SHRA WILL START TO MOVE INTO TOL AND FDY THEN SPREAD
EAST MON MORNING ACROSS THE REST OF THE TAF SITES. THE AIRMASS MAY
BE MARGINALLY UNSTABLE ENOUGH FOR SOME TSRA TO START TO OCCUR AROUND
TOL AND FDY THE LAST FEW HOURS OF TONIGHT...SPREADING EAST INTO ERI
THRU MIDDAY MON.

.OUTLOOK...NON VFR LIKELY WITH THE PASSAGE OF A STRONG COLD FRONT
MON AFTERNOON. NON VFR CONTINUING INTO MONDAY NIGHT ENTIRE FORECAST
AREA AND MAINLY IN THE EAST ON TUESDAY.

&&

.MARINE...
A WARM SOUTHWEST WINDS WILL BE ON THE INCREASE TODAY. IN THE WARM
ADVECTION WITH THE VERY WARM AIR (11C AT 850 MB) GOING OVER THE
COLD LAKE IT WILL BE TOUGH TO MIX...WILL KEEP THE WINDS MAINLY 15
TO 20 KNOTS AND THE WAVES AVERAGING 2 TO 4 FEET...SO NO SMALL
CRAFT ADVISORY. TONIGHT THE WINDS WILL INCREASE TO 15 TO 25
KNOTS...SO A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT AND AGAIN
ON MONDAY AS A STRONG COLD FRONT MOVES THROUGH. THE NORTHWEST
WINDS WILL DECREASE SOME BEHIND THE FRONT AND THEN INCREASE AGAIN
LATE MONDAY NIGHT AND CONTINUE INTO TUESDAY. A SMALL CRAFT
ADVISORY WILL STILL BE NEEDED. HIGH PRESSURE WILL BE BUILDING IN
TUESDAY EVENING...DECREASING THE WINDS...ESPECIALLY ON THE WEST
END OF THE LAKE.

AFTER THIS EVENT THE NEXT THREAT FOR A SMALL CRAFT ADVISORY MAY BE
FRIDAY NIGHT INTO THE WEEKEND AS ANOTHER WEATHER SYSTEM AFFECTS THE
AREA. THE GFS MODEL IS MUCH STRONGER WITH THIS SYSTEM THEN THE
OTHERS. THIS WILL HAVE TO BE MONITORED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY/MULLEN
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...ADAMS
MARINE...KIELTYKA
Hazardous weather outlook, Apr 13, 3:42 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
342 AM EDT SUN APR 13 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140745-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
342 AM EDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS TO 30 TO 35 MPH CAN BE EXPECTED TODAY INTO TONIGHT WELL
AHEAD OF A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION
EARLY MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS TO 40 TO 45 MPH CAN BE EXPECTED ON MONDAY IN
ASSOCIATION WITH A COLD FRONT THAT WILL MOVE THROUGH THE REGION
DURING THE EARLY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-140745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
342 AM EDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.